# SDR SWAA2017012611475

- Difficulty date: January 9, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 55,316 hours, 32,172 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6555583
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 FLAP TRACK FAIRING CRACKED AT INTERNAL AREA.  REPAIRED FAIRING IAW SRM.
